# SDR CA141120013

- Difficulty date: November 20, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 57,704 hours
- Engine: Pwa PW123
- System (JASC): 2760 · Drag Control System
- Part: Control Cable
- Part number: 82700551007
- Condition: Damaged
- Location: Flt Controls
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING HEAVY MAINTENANCE INSPECTION, AN AME OBSERVED EXTENSIVE CORROSION AND FRAYING OF THE SPOILER CABLES. THE LOCATION OF THE DAMAGE IS AT THE SPOILER CABLE RUN PULLEYS JUST FORWARD OF FS662 UNDERNEATH THE BAGGAGE FLOOR.   BOTH CABLES ARE CORRODED AND FRAYED WHERE THE CABLES REST AT THE 6 O`CLOCK POSITION UNDERNEATH THE PULLEYS WITH THE SPOILERS IN THE NEUTRAL POSITION.  THE CABLES AND PULLEYS WILL BE REPLACED AS PER THE AMM.
